American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Michał Strzelecki. A note on sharp one-sided bounds for the Hilbert transform. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Adam Osȩkowski. A sharp one-sided bound for the Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 873-882.
Abstract, references, and article information   
View Article: PDF

[3] Radu Ioan Bot and Ernö Robert Csetnek. On an open problem regarding totally Fenchel unstable functions. Proc. Amer. Math. Soc. 137 (2009) 1801-1805. MR 2470840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ioannis R. Parissis. A sharp bound for the Stein-Wainger oscillatory integral. Proc. Amer. Math. Soc. 136 (2008) 963-972. MR 2361870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Petermichl and S. Pott. A version of Burkholder's theorem for operator-weighted spaces. Proc. Amer. Math. Soc. 131 (2003) 3457-3461. MR 1990635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ferenc Móricz. Ferenc Lukács type theorems in terms of the Abel-Poisson mean of conjugate series. Proc. Amer. Math. Soc. 131 (2003) 1243-1250. MR 1948116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Janine Wittwer. A sharp estimate on the norm of the continuous square function. Proc. Amer. Math. Soc. 130 (2002) 2335-2342. MR 1897458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark A. Pinsky. A generalized Kolmogorov inequality for the Hilbert transform. Proc. Amer. Math. Soc. 130 (2002) 753-758. MR 1866030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Javad Mashreghi. Hilbert transform of $\mathrm{log}|f|$. Proc. Amer. Math. Soc. 130 (2002) 683-688. MR 1866020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Goldberg. Asymptotic properties of the vector Carleson embedding theorem. Proc. Amer. Math. Soc. 130 (2002) 529-531. MR 1862133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leslie C. Cheng and Yibiao Pan. $L^p$ estimates for oscillatory integral operators. Proc. Amer. Math. Soc. 127 (1999) 2995-3002. MR 1625721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nicola Arcozzi and Luigi Fontana. A characterization of the Hilbert transform. Proc. Amer. Math. Soc. 126 (1998) 1747-1749. MR 1443810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Marshall Ash, Gang Wang and David Weinberg. A Cantor-Lebesgue theorem with variable ``coefficients''. Proc. Amer. Math. Soc. 125 (1997) 219-228. MR 1350931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alexei G. Poltoratski. On the distributions of boundary values of Cauchy integrals . Proc. Amer. Math. Soc. 124 (1996) 2455-2463. MR 1327037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. Prestini. Singular integrals with exponential weights. Proc. Amer. Math. Soc. 124 (1996) 1171-1175. MR 1317046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Kumar and A. Peyerimhoff. Absolute conjugate Fourier effective methods and functions . Proc. Amer. Math. Soc. 121 (1994) 1123-1132. MR 1189545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sanjiv Kumar Gupta, Shobha Madan and U. B. Tewari. The conjugation operator on $A\sb q(G)$ . Proc. Amer. Math. Soc. 121 (1994) 163-166. MR 1181167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steve Hofmann. A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation . Proc. Amer. Math. Soc. 118 (1993) 1087-1096. MR 1137222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Roger L. Jones. A remark on singular integrals with complex homogeneity . Proc. Amer. Math. Soc. 114 (1992) 763-768. MR 1100655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. K. Pichorides. A remark on the constants of the Littlewood-Paley inequality . Proc. Amer. Math. Soc. 114 (1992) 787-789. MR 1088445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Leonardo Colzani and Marco Vignati. The Hilbert transform with exponential weights . Proc. Amer. Math. Soc. 114 (1992) 451-457. MR 1075944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Krzysztof Samotij. An example of a Hilbert transform . Proc. Amer. Math. Soc. 112 (1991) 965-972. MR 1065092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Steven Bloom. Pointwise multipliers of weighted BMO spaces . Proc. Amer. Math. Soc. 105 (1989) 950-960. MR 960640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. P. Heinig. Weighted norm inequalities for certain integral operators. II . Proc. Amer. Math. Soc. 95 (1985) 387-395. MR 806076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Steven Bloom. Boundedness of the maximal operator on weighted BMO . Proc. Amer. Math. Soc. 94 (1985) 52-54. MR 781055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Benjamin Muckenhoupt. A note on two weight function conditions for a Fourier transform norm inequality . Proc. Amer. Math. Soc. 88 (1983) 97-100. MR 691285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Karl Petersen. Another proof of the existence of the ergodic Hilbert transform . Proc. Amer. Math. Soc. 88 (1983) 39-43. MR 691275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. Fefferman. A note on singular integrals . Proc. Amer. Math. Soc. 74 (1979) 266-270. MR 524298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia